All Title Author
Keywords Abstract


Acute anterior uveitis following intravitreal bevacizumab but not subsequent ranibizumab

Full-Text   Cite this paper   Add to My Lib

Abstract:

Christina Antonopoulos1, Maxwell Stem2, Grant M Comer21Department of Ophthalmology, Boston University, Boston, MA, USA; 2WK Kellogg Eye Center, Department of Ophthalmology, University of Michigan, Ann Arbor, MI, USAPurpose: Previous reports have identified noninfectious uveitis as a potential sequela following both intravitreal bevacizumab and ranibizumab injections. We present two unique cases of acute anterior uveitis following intravitreal bevacizumab that did not occur with subsequent ranibizumab injections.Methods: Case report.Conclusion: These cases may reflect differences in the etiology of anterior uveitis following intravitreal bevacizumab and ranibizumab. Given these differences, it may be reasonable to offer ranibizumab to patients who have experienced presumed bevacizumab-induced anterior uveitis.Keywords: adverse effect, age-related macular degeneration, anterior uveitis, bevacizumab, ranibizumab, uveitis

Full-Text

comments powered by Disqus